A numerical approach to cyclic-service queueing models

Research output: Contribution to journalArticleScientificpeer-review

260 Downloads (Pure)
Original languageEnglish
Pages (from-to)173-188
JournalQueueing Systems
Volume6
Issue number1
Publication statusPublished - 1990

Cite this

@article{35f6ffa384dc49fd969e085200dfde29,
title = "A numerical approach to cyclic-service queueing models",
author = "J.P.C. Blanc",
year = "1990",
language = "English",
volume = "6",
pages = "173--188",
journal = "Queueing Systems: Theory and applications",
issn = "0257-0130",
publisher = "Springer Netherlands",
number = "1",

}

A numerical approach to cyclic-service queueing models. / Blanc, J.P.C.

In: Queueing Systems, Vol. 6, No. 1, 1990, p. 173-188.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A numerical approach to cyclic-service queueing models

AU - Blanc, J.P.C.

PY - 1990

Y1 - 1990

M3 - Article

VL - 6

SP - 173

EP - 188

JO - Queueing Systems: Theory and applications

JF - Queueing Systems: Theory and applications

SN - 0257-0130

IS - 1

ER -